Some exceptional phenomena in multifractal formalism: Part II
Publication in refereed journal


Full Text

Times Cited
Web of Science17WOS source URL (as at 11/04/2021) Click here for the latest count

Other information
AbstractIn Part I we showed that the L(q)-spectrum of the 3-fold convolution of the Cantor measure has a non-differentiable point at a q(0) < 0 [LW], therefore the standard multifractal formalism does not hold. In this Part II, we prove a modified multifractal formalism for the measure.
All Author(s) ListFeng DJ, Lau KS, Wang XY
Journal nameAsian Journal of Mathematics
Year2005
Month12
Day1
Volume Number9
Issue Number4
PublisherINT PRESS BOSTON, INC
Pages473 - 488
ISSN1093-6106
eISSN1945-0036
LanguagesEnglish-United Kingdom
KeywordsCantor measure; Hausdorff dimension; L(q)-spectrum; multifractal formalism
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2021-11-04 at 23:55